toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Records Links
Author Acena, A.; Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Hairy planar black holes in higher dimensions Type Journal Article
  Year 2014 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 1 Pages 21 pp  
  Keywords Classical Theories of Gravity; Black Holes  
  Abstract We construct exact hairy planar black holes in D-dimensional AdS gravity. These solutions are regular except at the singularity and have stress-energy that satisfies the null energy condition. We present a detailed analysis of their thermodynamical properties and show that the first law is satisfied. We also discuss these solutions in the context of AdS/CFT duality and construct the associated c-function.  
  Address [Acena, Andres] Univ Nacl Cuyo, Inst Ciencias Basicas, RA-5500 Mendoza, Argentina, Email: acena.andres@gmail.com;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000346240600002 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 431  
Permanent link to this record
 

 
Author Anabalon, A.; Astefanesei, D.; Mann, R. pdf  doi
openurl 
  Title Exact asymptotically flat charged hairy black holes with a dilaton potential Type Journal Article
  Year 2013 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 10 Pages 22 pp  
  Keywords Classical Theories of Gravity; Black Holes  
  Abstract We find broad classes of exact 4-dimensional asymptotically flat black hole solutions in Einstein-Maxwell theories with a non-minimally coupled dilaton and its non-trivial potential. We consider a few interesting limits, in particular, a regular generalization of the dilatonic Reissner-Nordstrom solution and, also, smooth deformations of supersymmetric black holes. Further examples are provided for more general dilaton potentials. We discuss the thermodynamical properties and show that the first law is satisfied. In the non-extremal case the entropy depends, as expected, on the asymptotic value of the dilaton. In the extremal limit, the entropy is determined purely in terms of charges and is independent of the asymptotic value of the dilaton. The attractor mechanism can be used as a criterion for the existence of the regular solutions. Since there is a 'competition' between the effective potential and dilaton potential, we also obtain regular extremal black hole solutions with just one U(1) gauge field turned on.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000326296600001 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 324  
Permanent link to this record
 

 
Author Anabalon, A.; Deruelle, N.; Julie, F.L. pdf  doi
openurl 
  Title Einstein-Katz action,variational principle, Noether charges and the thermodynamics of AdS-black holes Type Journal Article
  Year 2016 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 8 Pages 15 pp  
  Keywords Black Holes; Classical Theories of Gravity; AdS-CFT Correspondence  
  Abstract In this paper we describe 4-dimensional gravity coupled to scalar and Maxwell fields by the Einstein-Katz action, that is, the covariant version of the “Gamma-Gamma – Gamma-Gamma” part of the Hilbert action supplemented by the divergence of a generalized “Katz vector”. We consider static solutions of Einstein's equations, parametrized by some integration constants, which describe an ensemble of asymptotically AdS black holes. Instead of the usual Dirichlet boundary conditions, which aim at singling out a specific solution within the ensemble, we impose that the variation of the action vanishes on shell for the broadest possible class of solutions. We will see that, when a long-range scalar “hair” is present, only sub-families of the solutions can obey that criterion. The Katz-Bicak-Lynden-Bell (“KBL”) superpotential built on this (generalized) vector will then give straightforwardly the Noether charges associated with the spacetime symmetries (that is, in the static case, the mass). Computing the action on shell, we will see next that the solutions which obey the imposed variational principle, and with Noether charges given by the KBL superpotential, satisfy the Gibbs relation, the Katz vectors playing the role of “counterterms”. Finally, we show on the specific example of dyonic black holes that the sub-class selected by our variational principle satisfies the first law of thermodynamics when their mass is de fined by the KBL superpotential.  
  Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000382166100003 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 652  
Permanent link to this record
 

 
Author Concha, P.; Merino, N.; Miskovic, O.; Rodriguez, E.; Salgado-Rebolledo, P.; Valdivia, O. pdf  doi
openurl 
  Title Asymptotic symmetries of three-dimensional Chern-Simons gravity for the Maxwell algebra Type Journal Article
  Year 2018 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.  
  Volume Issue 10 Pages 22 pp  
  Keywords Conformal and W Symmetry; Space-Time Symmetries; Gauge-gravity correspondence; Classical Theories of Gravity  
  Abstract We study a three-dimensional Chern-Simons gravity theory based on the Maxwell algebra. We find that the boundary dynamics is described by an enlargement and deformation of the bms(3) algebra with three independent central charges. This symmetry arises from a gravity action invariant under the local Maxwell group and is characterized by presence of Abelian generators which modify the commutation relations of the super-translations in the standard bms(3) algebra. Our analysis is based on the charge algebra of the theory in the BMS gauge, which includes the known solutions of standard asymptotically flat case. The field content of the theory is different than the one of General Relativity, but it includes all its geometries as particular solutions. In this line, we also study the stationary solutions of the theory in ADM form and we show that the vacuum energy and the vacuum angular momentum of the stationary configuration are influenced by the presence of the gravitational Maxwell field.  
  Address [Valdivia, Omar] Univ Arturo Prat, Fac Ingn & Arquitectura, Iquique, Chile, Email: patrick.concha@pucv.cl;  
  Corporate Author Thesis  
  Publisher Springer Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1029-8479 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000448433900006 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 923  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: